# SDR AALA20170811007

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON FORWARD CARGO FLOOR TO WALL TRANSITION PANEL BETWEEN FUSELAGE STATIONS 490 AND 500, RBL24. REMOVED AND REPLACED TRANSITION PANEL PER AARD 51-00-05-1 AND DRAWING 143A8126.
